# SDR SWAA2019031130477

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 48,666 hours, 28,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C19901
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE AFT GIRT BAR BRACKET LOOSE.  SECURED BRACKET PER MM.
